# SDR IXXA05SMN259S

- Difficulty date: October 13, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Fs 54.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, LT FUSE NOSE SECTION PLATING FREON SYS EXHAUST DOOR UPPER AFT JAMB CORNER CRACK DAMAGE AT STA FS 54.000, L-28L TO L-29L.  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-2-0 FIG 13.  REMOVED EXISTING REPAIR DOUBLER IAW DC8 SRM 51-3-0.  REMOVED DAMAGED SECTION IAW DC8 SRM 53-2-0 FIG 13.  NDT INSPECTED REWORKED AREA IAW DC8 NDT SPM PART 06-10-01-001. NEITHER CRACK NOR CORROSION FOUND. FAB`D REPAIR DOUBLER (AL2024T3 0.071) + FILLER (AL2024T3 0.050) IAW DC8 SRM 53-2-0 FIG 13. CLEANED, TREATED, PRIMED AREA + REPAIR PARTS IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW DC8 SRM 53-2-0 FIG 13.
